Back to Search Start Over

Stochastic convergence of the saturation coverage of one-dimensional arrays of β-bell particles.

Authors :
Mellein, B.
Maltz, A.
Mola, E. E.
Source :
Journal of Mathematical Physics; Jun1984, Vol. 25 Issue 6, p1995-1999, 5p
Publication Year :
1984

Details

Language :
English
ISSN :
00222488
Volume :
25
Issue :
6
Database :
Complementary Index
Journal :
Journal of Mathematical Physics
Publication Type :
Academic Journal
Accession number :
72767421
Full Text :
https://doi.org/10.1063/1.526393